# SDR CA990916010

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A319-114
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Nr 2 Hyd Sys
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) LOSS OF NR 2 HYDRAULIC SYSTEM FLUID DUE TO LEAKING UNION AT POWER TRANSFER UNIT PRESSURE LINE.  O-RING FOUND TO BE FAULTY.
